# SDR BB05031

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 2565 · Escape Slide
- Part: Lifter
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EVACUATION SLIDE ARMING LEVER AT DOOR L2 WAS BINDING.  MAINTENANCE FOUND THE GIRT BAR LIFTER PRESSING ON THE GIRT BAR AND ADJUSTED IT.
